# SDR HEEA0010631

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3425 · Integrated Flight System
- Part: Kfs598a
- Part number: 071128280
- Condition: Knob Detached
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PULL 25K" KNOB FALLS OFF.
